Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

26 year old with heart murmur. Taking lexapro for anxiety. Dizziness and palpitation with chest pain

I am a 26 y/o female. I was told that I have a heart murmur when I was about 12 or 13. Last year I started on Lexapro for anxiety; I had been experiencing anxiety attacks . They have been controlled with medicine, however I my heart will still occasionally race and I feel dizzy. I have always been a moderate exerciser. Over the last few months I have been conditioning myself to run a 5K in April but have stopped training due to having moderate chest pain (sharp and sudden) and SOB while running.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Murmur, pain, shortness of breath, racing of the heart - all in combination is a definite indication to see your doctor again.
HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) /
LABORATORY work-up – will all be necessary for further assessment and assistance.
Anxiety preferably ought to be an exclusion diagnosis, in such circumstances.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor